Access count of this item: 53

Files in This Item:
File Description SizeFormat 
1719-10.pdf1.14 MBAdobe PDFView/Open
Title: 解の台の併合分離を任意多数回生じる非線形問題とその数値解法 (数値解析と数値計算アルゴリズムの最近の展開)
Other Titles: Numerical and mathematical approach to repeated support splitting and merging phenomena for some nonlinear diffusion equations (Recent Developments of Numerical Analysis and Numerical Computation Algorithms)
Authors: 友枝, 謙二  KAKEN_name
Author's alias: Tomoeda, Kenji
Issue Date: Nov-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1719
Start page: 84
End page: 96
URI: http://hdl.handle.net/2433/170359
Appears in Collections:Recent Developments of Numerical Analysis and Numerical Computation Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.